Access count of this item: 50

Files in This Item:
File Description SizeFormat 
0517-8.pdf599.03 kBAdobe PDFView/Open
Title: BalasubramanianのMultiple integration processについて
Authors: 松本, 耕ニ  KAKEN_name
Author's alias: MATSUMOTO, Kohji
Issue Date: Apr-1984
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 517
Start page: 81
End page: 90
URI: http://hdl.handle.net/2433/98398
Appears in Collections:Distribution of Values of Arithmetic Functions

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.